CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Slivkins-A"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2009 | 2003 | 2002
Number of items: 3.

2009

Slivkins, Aleksandrs and Bruck, Jehoshua (2009) Interleaving schemes on circulant graphs with two offsets. Discrete Mathematics, 309 (13). pp. 4384-4398. ISSN 0012-365X. https://resolver.caltech.edu/CaltechAUTHORS:20090925-102048176

2003

Slivkins, Aleksandrs and Bruck, Jehoshua (2003) Interleaving Schemes on Circulant Graphs with Two Offsets. California Institute of Technology . (Unpublished) https://resolver.caltech.edu/CaltechPARADISE:2003.ETR054

2002

Slivkins, Aleksandrs and Bruck, Jehoshua (2002) Interleaving Schemes on Circulant Graphs. California Institute of Technology . (Unpublished) https://resolver.caltech.edu/CaltechPARADISE:2002.ETR046

This list was generated on Fri Aug 7 00:13:51 2020 PDT.